# SDR CALA2025080607366

- Difficulty date: August 1, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 86,270 hours, 34,229 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CHRONIC FWD CARGO DOOR DISPLAYED ON UPPER ECAM.   AVIATAR IS NOT REPORTING ANY CORRELATED CMS FAILURE MESSAGES.  SENSORS 28 WV AND 30WV HAVE BEEN REPLACED & ADJUSTED MULTIPLE TIMES.  INSPECTED FWD CARGO DOOR HANDLE LATCH ASSY & HOOK, NO DEFECTS FOUND, REPLACED CARGO DOOR HARNESS 4611VB, IAW AMM 52-31-24/401, CARGO DOOR OPS CHECK GOOD. AFTER DOOR WAS CLOSED, CHECK DOOR-OXY PAGE   LOWER ECAM, SHOWS NORMAL. MSG DOOR FWD CARGO DID NOT SHOW ON UPPER ECAM.
